MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR
Model Number 1MTEC30
Medical Device Problem Codes Crack (1135); Ejection Problem (4009)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3b, a4 and a5: per regulation eu 2016/679 (general data protection section e1 - telephone number: (b)(6).Section h3:the cartridge was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.Section h6- health effect - clinical code 4581: no code available (incision enlarged) all pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) got stuck in the middle of the incision and presented a lot of resistance to the implant.The physician had to carefully enlarge the incision to deliver the iol.Photograph attached shows cartridge tip damaged.The cartridge came into contact with the patient's eye.Through follow-up, we learned, that a supplemental iol was implanted and the patient was fine immediately after surgery and no additional medication was required to be administered.No further information was provided.
 
Additional Manufacturer Narrative
Additional info: section h3: device evaluated by manufacturer¿ yes device evaluation: the suspect cartridge was not received.However, the customer provided photographs for evaluation.The photographs displayed the suspect cartridge and a crack can be observed on the cartridge tip.Because no product was received, no further evaluation could be performed and no further issues could be identified.The complaint issue "cartridge tip cracked/damaged" was identified during photo evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.The complaint issue "delivery issue" was not identified during product evaluation.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER PLATINUM 1 SERIES
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20849437
Report Number3012236936-2024-000311
Device Sequence Number3759376
Product Code KYB
UDI-Device Identifier05050474540323
UDI-Public(01)05050474540323(17)250122(10)CP05066
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K081545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2025
Device Model Number1MTEC30
Device Catalogue Number1MTEC30
Device Lot NumberCP05066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ZCB00 LENS.
Patient Age63 YR
Patient SexFemale